Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016 (2016), Article ID 1393496, 9 pages
http://dx.doi.org/10.1155/2016/1393496
Research Article

Fréchet Envelopes of Nonlocally Convex Variable Exponent Hörmander Spaces

Departamento de Matemática Aplicada, Universidad Politécnica de Valencia, Camino de Vera, s/n, 46022 Valencia, Spain

Received 30 May 2016; Accepted 27 September 2016

Academic Editor: Hatem Mejjaoli

Copyright © 2016 Joaquín Motos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joaquín Motos, María Jesús Planells, and César F. Talavera, “Fréchet Envelopes of Nonlocally Convex Variable Exponent Hörmander Spaces,” Abstract and Applied Analysis, vol. 2016, Article ID 1393496, 9 pages, 2016. doi:10.1155/2016/1393496